# SDR USAA2013090600011

- Difficulty date: September 1, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655055
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CORROSION ON SHEAR TIE AT BS 787, S27R.  REPLACED SHEAR TIE IAW EA 105088.
